MathSciNet Relay Station
MathSciNet bibliographic data
MR1458332 (99c:20020) 20D15 (20-04)
Newman, M. F.; O'Brien, E. A. Classifying $2$-groups by coclass. Trans. Amer. Math. Soc. 351 (1999), no. 1, 131–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement